Advanced Search
Article Contents
Article Contents

Klein-Gordon-Maxwell equations in high dimensions

Abstract Related Papers Cited by
  • We prove the existence of a mountain-pass solution and the a priori bound property for the electrostatic Klein-Gordon-Maxwell equations in high dimensions.
    Mathematics Subject Classification: Primary: 58J05; Secondary: 35J47, 35Q61, 35R01, 58J37, 81Q35.


    \begin{equation} \\ \end{equation}
  • [1]

    Antonio Ambrosetti and Paul H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), 349-381.


    Thierry Aubin, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pures Appl., 55 (1976), 269-296.


    A. Azzollini, L. Pisani and A. Pomponio, Improved estimates and a limit case for the electrostatic Klein-Gordon-Maxwell system, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 449-463.doi: 10.1017/S0308210509001814.


    Antonio Azzollini and Alessio Pomponio, Ground state solutions for the nonlinear Klein-Gordon-Maxwell equations, Topol. Methods Nonlinear Anal., 35 (2010), 33-42.


    Vieri Benci and Claudio Bonanno, Solitary waves and vortices in non-Abelian gauge theories with matter, Adv. Nonlinear Stud., 12 (2012), 717-735.


    Vieri Benci and Donato Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with the Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.doi: 10.1142/S0129055X02001168.


    Vieri Benci and Donato Fortunato, Solitary waves in the nonlinear wave equation and in gauge theories, J. Fixed Point Theory Appl., 1 (2007), 61-86.doi: 10.1007/s11784-006-0008-z.


    Vieri Benci and Donato Fortunato, Existence of hylomorphic solitary waves in Klein-Gordon and in Klein-Gordon-Maxwell equations, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 20 (2009), 243-279.doi: 10.4171/RLM/546.


    Vieri Benci and Donato Fortunato, Spinning $Q$-balls for the Klein-Gordon-Maxwell equations, Comm. Math. Phys., 295 (2010), 639-668.doi: 10.1007/s00220-010-0985-z.


    Haïm Brézis and Louis Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.doi: 10.1002/cpa.3160360405.


    Luis A. Caffarelli, Basilis Gidas and Joel Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989), 271-297.doi: 10.1002/cpa.3160420304.


    Daniele Cassani, Existence and non-existence of solitary waves for the critical Klein-Gordon equation coupled with Maxwell's equations, Nonlinear Anal., 58 (2004), 733-747.doi: 10.1016/j.na.2003.05.001.


    Monica Clapp, Marco Ghimenti and Anna Maria Micheletti, Semiclassical states for a static supercritical Klein-Gordon-Maxwell-Proca system on a closed Riemannian manifold, Preprint, (2013).


    Olivier Druet, Compactness for Yamabe metrics in low dimensions, Int. Math. Res. Not., 23 (2004), 1143-1191.doi: 10.1155/S1073792804133278.


    Olivier Druet and Emmanuel Hebey, Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium, Anal. PDE, 2 (2009), 305-359.doi: 10.2140/apde.2009.2.305.


    Olivier Druet and Emmanuel Hebey, Existence and a priori bounds for electrostatic Klein-Gordon-Maxwell systems in fully inhomogeneous spaces, Commun. Contemp. Math., 12 (2010), 831-869.doi: 10.1142/S0219199710004007.


    Olivier Druet, Emmanuel Hebey and Paul Laurain, Stability of elliptic PDEs with respect to perturbations of the domain, J. Differential Equations, 255 (2013), 3703-3718.doi: 10.1016/j.jde.2013.07.051.


    Olivier Druet, Emmanuel Hebey and Frédéric Robert, Blow-up Theory for Elliptic PDEs in Riemannian Geometry, Mathematical Notes, 45, Princeton University Press, Princeton, NJ, 2004.doi: 10.1007/BF01158557.


    Olivier Druet, Emmanuel Hebey and Jérôme Vétois, Bounded stability for strongly coupled critical elliptic systems below the geometric threshold of the conformal Laplacian, J. Funct. Anal., 258 (2010), 999-1059.doi: 10.1016/j.jfa.2009.07.004.


    Olivier Druet, Emmanuel Hebey and Jérôme Vétois, Stable phases for the 4-dimensional KGMP system., J. Reine Angew. Math., to appear.


    Olivier Druet and Paul Laurain, Stability of the Pohožaev obstruction in dimension 3, J. Eur. Math. Soc. (JEMS), 12 (2010), 1117-1149.doi: 10.4171/JEMS/225.


    Teresa D'Aprile and Dimitri Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.


    Teresa D'Aprile and Dimitri Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906.doi: 10.1017/S030821050000353X.


    Teresa D'Aprile and Juncheng Wei, Layered solutions for a semilinear elliptic system in a ball, J. Differential Equations, 226 (2006), 269-294.doi: 10.1016/j.jde.2005.12.009.


    Teresa D'Aprile and Juncheng Wei, Solutions en grappe autour des centres harmoniques d'un système elliptique couplé, Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 605-628.doi: 10.1016/j.anihpc.2006.04.003.


    Pietro d'Avenia and Lorenzo Pisani, Nonlinear Klein-Gordon equations coupled with Born-Infeld type equations, Electron. J. Differential Equations, (2002).


    P. d'Avenia, L. Pisani and G. Siciliano, Dirichlet and Neumann problems for Klein-Gordon-Maxwell systems, Nonlinear Anal., 71 (2009).doi: 10.1016/j.na.2009.02.111.


    Pietro d'Avenia, Lorenzo Pisani and Gaetano Siciliano, Klein-Gordon-Maxwell systems in a bounded domain, Discrete Contin. Dyn. Syst., 26 (2010), 135-149.doi: 10.3934/dcds.2010.26.135.


    Pierpaolo Esposito, Angela Pistoia and Jérôme Vétois, The effect of linear perturbations on the Yamabe problem, Math. Ann., to appear. doi: 10.1007/s00208-013-0971-9.


    Vladimir Georgiev and Nicola Visciglia, Solitary waves for Klein-Gordon-Maxwell system with external Coulomb potential, J. Math. Pures Appl., 84 (2005), 957-983.doi: 10.1016/j.matpur.2004.09.016.


    Marco Ghimenti and Anna Maria Micheletti, Number and profile of low energy solutions for singularly perturbed Klein-Gordon-Maxwell systems on a Riemannian manifold, Preprint, (2013).doi: 10.1016/j.jde.2014.01.012.


    B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Comm. Partial Differential Equations, 6 (1981), 883-901.doi: 10.1080/03605308108820196.


    David Gilbarg and Neil S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001.


    Emmanuel Hebey, Solitary waves in critical abelian gauge theories, Discrete Contin. Dyn. Syst., 32 (2012), 1747-1761.doi: 10.3934/dcds.2012.32.1747.


    Emmanuel HebeyCompactness and Stability for Nonlinear Elliptic Equations, European Mathematical Society, Zurich Lectures in Advanced Mathematics, to appear. doi: 10.4171/134.


    Emmanuel Hebey and Juncheng Wei, Resonant states for the static Klein-Gordon-Maxwell-Proca system, Math. Res. Lett., 19 (2012), 953-967.doi: 10.4310/MRL.2012.v19.n4.a18.


    Emmanuel Hebey and Juncheng Wei, Schrödinger-Poisson systems in the 3-sphere, Calc. Var. Partial Differential Equations, 47 (2013), 25-54.doi: 10.1007/s00526-012-0509-0.


    Emmanuel Hebey and Trong Tuong Truong, Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds, J. Reine Angew. Math., 667 (2012), 221-248.


    Emmanuel Hebey and Michel Vaugon, The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds, Duke Math. J., 79 (1995), 235-279.doi: 10.1215/S0012-7094-95-07906-X.


    YanYan Li and Lei Zhang, Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations, J. Anal. Math., 90 (2003), 27-87.doi: 10.1007/BF02786551.


    YanYan Li and Lei Zhang, A Harnack type inequality for the Yamabe equation in low dimensions, Calc. Var. Partial Differential Equations, 20 (2004), 133-151.doi: 10.1007/s00526-003-0224-y.


    YanYan Li and Lei Zhang, Compactness of solutions to the Yamabe problem. II, Calc. Var. Partial Differential Equations, 24 (2005), 185-237.doi: 10.1007/s00526-004-0320-7.


    Yanyan Li and Meijun Zhu, Yamabe type equations on three-dimensional Riemannian manifolds, Commun. Contemp. Math., 1 (1999), 1-50.doi: 10.1142/S021919979900002X.


    Dimitri Mugnai, Coupled Klein-Gordon and Born-Infeld-type equations: looking for solitary waves, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 460 (2004), 1519-1527.doi: 10.1098/rspa.2003.1267.


    Dimitri Mugnai, Solitary waves in abelian gauge theories with strongly nonlinear potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 1055-1071.doi: 10.1016/j.anihpc.2010.02.001.


    Frédérique Robert and Jérôme Vétois, Examples of non-isolated blow-up for perturbations of the scalar curvature equation, Preprint, (2012).


    Frédérique Robert and Jérôme Vétois, A General Theorem for the Construction of Blowing-up Solutions to Some Elliptic Nonlinear Equations with Lyapunov-Schmidt's Finite-dimensional Reduction, Cocompact Imbeddings, Profile Decompositions, and their Applications to PDE, Trends Math., Birkhäuser, 2013, 85-116.


    Michael Struwe, A global compactness result for elliptic boundary value problems involving limiting nonlinearities, Math. Z., 187 (1984), 511-517.doi: 10.1007/BF01174186.


    Neil S. Trudinger, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Scuola Norm. Sup. Pisa, 22 (1968), 265-274.

  • 加载中

Article Metrics

HTML views() PDF downloads(90) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint